advertisement
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.

This includes any analysis, interpretation, or advice based on any diagnostic test

See the Veritas Health sites: Spine-health.com, Arthritis-health.com, Sports-health.com, Pain-health.com for medical articles and videos.
advertisement

Pain from injections

I had facet injections done 4 days ago and I have had pain non-stop throughout my neck and upper back as well headaches. The first 3 days I felt like I was in a fog which finally passed today. Has anyone experienced this and if so what did you do for relief?

Lynnbash1 

advertisement

Comments

  • hey lynn is this your first time having injections? did the docs tell you it gets worse before it gets better after the numbing medication wears off? thats most likely the case my first ever injection 24 hrs after injection it fellt like i was hit in my back with a car and after that i felt better but the injection lasted 5 days....i think i did too much to soon i had facet injections a couple weeks ago and its 75% better but now its possibly creeping up my spine? i have DDD and spondy so

  • I used facet injections off and on for years at the spine & pain center.  Those worked great.  Then, I guess it was two years ago, when I went through the three sets with the same doctor, it didn't work at all.  Last December, I went to another neurologist to try that interventional pain management.  Those numbing injections hurt a lot and then when he did the real injection for pain, I was screaming and trying to get off the bed.  I could not believe that pain.  Needless to say, I did not return for the remaining two injections.  

  • advertisement
Sign In or Join Us to comment.